# SDR HEED95157

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721105
- Condition: Failed
- Location: Eng
- Part time: 326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR FAILED TO RESPOND TO SWITCH. ORDERED NEW
